Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
royalhijabii

Epiduo (tactupump forte in canada) !!!

Recommended Posts

Hello everyone, 

My name is Mariame and i'm a canadian from Montreal. I've been having acne for a good 6 years now and i've tried everything from lotions, diets , antibiotics and i can go on and on. If you're reading this article it's always the same thing for everyone that suffers with acne BUT.. i need some advices because i'm loosing my mind over it! I have a mild to moderate acne and even if everyone around me tells me that its not that bad well guess what?! IT IS! and recently i changed my dermatologist because the other one prescribed me minocycline for 3 months (started on sept 2018 and finished on december 2018)  and after the first month my skin was FLAWLESS!! no breakouts no nothing and i was totally in love and super confident about myself but then when i stopped the treatment it went bad! It was really bad even worse than my acne before.So after that i took a break of another 2 months to see if my skin would just go back to normal and it didnt so after that i went to my dermatologist (that i am currently with) and he prescribed me Epiduo but its called tactupump forte in canada and ive been trying that for almost 3 weeks now and my skin is a disaster!!!!!! It is sooo red and irritated and its peeling like crazy. i was putting the cream after my moisturizing lotion every night of only one pump as recommended but after 1 week it started to be really bad. now i tried to wait so my skin could heal a bit and two days ago i started it again to try the epiduo but as i was seeing a slight change on my break outs when i stopped using it for 3 days IT got worse again... ive been taking pictures of my face just so i can do a follow up on the situation. I honnestly dont know what to do??? i know that theres the purge period but i dont know if i should continue the treatment? Am i applying it the right way? Is my skin devlopping a resistance?? 

(btw my first language is french so i know i made a lot of mistakes :) )

Can you guys help me see more clear in this situation!!

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×